# SDR DALA2022022801251

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 CRACK INDICATION FOUND IN HOLE A LOCATED AT FR 20 RH SIDE AT LEVEL OF DOOR STOP 7. CORRECTIVE ACTION: COMPLIED WITH ER/A #596845-14AD REV.ORIGINAL. OK FOR SERVICE. (2136526)
